MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012623-29
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Lhr (lot history record) and exception reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other incidents from this lot.It was reported that the procedure was to treat the subclavian artery.It should be noted that the omnilink elite instructions for use states: the omnilink elite stent system is indicated for the treatment of atherosclerotic iliac artery lesions with reference vessel diameters of = 5.0 mm and = 11.0 mm, and lesion lengths up to 50 mm.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.Reportedly, the dislodged omnilink elite stent could not be retrieved with an unspecified guide wire.The stent was pushed distally into a branch off the internal iliac artery where the vessel size matched the stent size.The stent was not inflated.The reported foreign body in patient and unexpected medical intervention appears to be related to operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.H6- medical device problem code 1494 clarifier: incorrect anatomy.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the subclavian artery with access thru the right common femoral artery (cfa).The omnilink elite 35 7.0mmx29mmx80cm stent delivery system (sds) felt no resistance advancing to the lesion; however, once the delivery system reached the target lesion, the stent size was deemed too long for the lesion.Therefore, the undeployed stent and sds were withdrawn with no resistance noted, but the stent dislodged in the internal iliac artery.An unsuccessful retrieval was attempted with an unspecified 0.014 guide wire.The stent was then pushed distally into an unspecified collateral artery branch off the internal iliac artery where the vessel size matched the stent size.The stent was not inflated.The procedure was continued with implant of a 6x29mm omnilink stent to treat the target lesion in the subclavian artery.There was no adverse patient sequela.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19093226
Report Number2024168-2024-04603
Device Sequence Number17910275
Product Code NIO
UDI-Device Identifier08717648179259
UDI-Public(01)08717648179259(17)250930(10)2041441
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number1012623-29
Device Lot Number2041441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight72 KG